Open Access
2014 Approximations for Equilibrium Problems and Nonexpansive Semigroups
Huan-chun Wu, Cao-zong Cheng
Abstr. Appl. Anal. 2014(SI05): 1-7 (2014). DOI: 10.1155/2014/351372


We introduce a new iterative method for finding a common element of the set of solutions of an equilibrium problem and the set of all common fixed points of a nonexpansive semigroup and prove the strong convergence theorem in Hilbert spaces. Our result extends the recent result of Zegeye and Shahzad (2013). In the last part of the paper, by the way, we point out that there is a slight flaw in the proof of the main result in Shehu's paper (2012) and perfect the proof.


Download Citation

Huan-chun Wu. Cao-zong Cheng. "Approximations for Equilibrium Problems and Nonexpansive Semigroups." Abstr. Appl. Anal. 2014 (SI05) 1 - 7, 2014.


Published: 2014
First available in Project Euclid: 6 October 2014

MathSciNet: MR3186959
Digital Object Identifier: 10.1155/2014/351372

Rights: Copyright © 2014 Hindawi

Vol.2014 • No. SI05 • 2014
Back to Top